Hi All, Ok, so, at 30 I have decided enough is enough and its time to get myself a career (the one I should have had before stupidly leaving the service over 10 years ago...) and I have just submitted my application. So, I have noticed alot has changed since I was in and I have a few questions to throw about, as I have asked at my AFCO, however if I am honest they seemed to be unsure. So, quite a few years ago I developed a condition on my hands where random patches would dry up, break, crack etc but then heal. This is very intermittent and for the last 6 years I have needed no medical prescriptions etc at all. Due to upping my training, I have started working out at a local Crossfit place, and I have noticed, since alot of the work is weightlifting the condition has slowly began again, and at the nagging of the wife I went to see a Dr who told me a I have a very very mild case of dermatitis. She prescribed me some Steriod cream which I use only if I have to and told me to keep away from things like 'branded soaps and shower gels like lynx etc' I also ride a motorcycle in often cold weather, and ride all year round so rain etc doesn't bother me. I wear a summer type glove so my hands are fairly exposed to the weather (simply because they dry quicker in the office for my journey home) Anyway....the reason I am rambling on about this.....basically I tend not to use the treatment as over the years I have self managed this myself. It doesnt stop me doing my job, working out, or any other physical activity. Is this a case of pleading my case to the medical team when I attend my medical, being open and honest with them and hoping they see that it doesnt affect me in any shape or form, and also it hasnt spread to anywhere else??? (that was a long winded one - apologies) Secondly....Am I correct in reading that your BMI must be 28 or under?? Should maybes have mentioned I was an AEM previously so working. Anyway thank you for taking the time to read this, and I am open to advice. I understand you can see the hand thing, and its hard to describe, but any advice from anyone who has had a similar issue would be appreciated.